Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a registered nurse and a medical assistant concerning a 27 year old female with seasonal allergies, a possible penicillin allergy and had a history of an abnormal Papanicolaou smear and loop electrosurgical excision procedure. On 8/2/06, the pt was vaccinated IM in the arm with the first 0.5ml pre filled syringe dose of HPV Vaccine (lot 653650/0640F). Concomitant therapy included unspecified hormonal contraceptive (reported as birth control pills). Following the first vaccination, the pt did not experience any adverse reactions. On 10/2/06, the pt was vaccinated with the second dose of HPV vaccine. On 10/2/06, 12 hours after the vaccination, the pt woke up in the middle of the night with right red, itchy hands and feet (also reported as soaked them in ice). It was reported that the symptoms were better the afternoon of the vaccination. On 10/3/06, the pt took Benadryl. The pt sought unspecified medical attention. On 10/4/06, the registered nurse spoke with the pt in the afternoon and all symptoms had resolved. The medical assistant note that the pt had no immediate severe symptoms. The medical assistant reported that there was no mention of seriousness of events in the pts chart and reported that the events did not look like they were serious. The registered nurse further reported that she would not classify the events as serious. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166